CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Nayak-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004
Number of items: 1.

2004

Nayak, Suhas (2004) Monotone matrix functions of successive orders. Proceedings of the American Mathematical Society, 132 (1). pp. 33-35. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:NAYpams04

This list was generated on Thu Aug 6 15:59:33 2020 PDT.